# SDR DALA2015061803854

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON NR 16R AT AFT ACCY COMPARTMENT BS 1437. SM, ZONE 61.  LONGERON WAS REPLACED IAW SRM 51-30-2, 51-30-5 AND 53-14-4, FIG 4, LONG CRACK .800".
